# SDR USAABB03182

- Difficulty date: September 30, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNN - FOUND L1 AND R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE SWAPPED THE M738 POWER SUPPLY (CHARGER) WITH THE DEFECTIVE M1208 POWER SUPPLY.  MAINTENANCE IN PHL REPLACED THE POWER SUPPLY.  (M)
